RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 16–21 (Mi dan8978)  

This article is cited in 4 scientific papers (total in 4 papers)

Arithmetic conditions for solvability of nonlinear systems of Diophantine equations

G. I. Arkhipov, V. N. Chubarikov



Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan8978

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, “Estimates of multiple trigonometric sums with prime numbers”, Math. USSR-Izv., 27:2 (1986), 323–357  mathnet  crossref  mathscinet  zmath
    2. G. I. Arkhipov, V. N. Chubarikov, “On the Vinogradov Additive Problem”, Math. Notes, 88:3 (2010), 295–307  mathnet  crossref  crossref  mathscinet  isi
    3. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    4. Kh. M. Saliba, “Ob odnoi sisteme sravnenii Arkhipova–Karatsuby”, Chebyshevskii sb., 17:3 (2016), 186–190  mathnet  elib
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019